# SDR CALA2024091300626

- Difficulty date: September 12, 2024
- Submitted: September 13, 2024
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767324
- Aircraft serial: 29239
- Aircraft time: 90,531 hours, 19,196 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Part number: 114T24517
- Condition: Open
- Location: Fuel Station
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

UPON ACFT ARRIVAL LEFT FUELING STATION DOOR (521QB) FOUND HANGING OPEN. PANEL INSPECTED, NO DEFECTS NOTED, NO PDA APPARENT. OK TO CONTINUE.
